# SDR 95FDEA01264

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6071
- Condition: Dented
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAY, FRAME DENTED AT BS 720C BETWEEN STR 25 TO 24L.  REPAIRED DENTED FRAME AT BS 720C BETWEEN STR 24 TO 25L PER FEDEX SRM 51-40-3.
